# SDR ASAA2025060258419

- Difficulty date: June 2, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 62,589 hours, 18,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 141A60753
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN TRYING TO CLOSE DOOR, F/A REPORTS THAT YELLOW GUST LOCK LEVER WON'T STAY DOWN POSITION IN ORDER TO CLOSE L1 DOOR. GROUNDED - YES. (RESOLVED ON W/O: 2055088 TASKCARD: N/R-00001 )  MIG-2C 40-0063391 INITIATED. REMOVED L1 DOOR GUIDE ARM REF AMM 52-11-21. INSTALLED L1 DOOR GUIDE ARM UP TO STEP G(1)(5) REF. AMM 52-11-21. REMOVED SECOND GUIDE ARM REF AMM, AMM 52-11-21. FOUND LOWER RADIUS LINK HOLE WITH SHARP EDGE AND WASHER CUT INTO TWO PIECES. INIT MIG-2C #40-0063392. COMPLETED INSTALLATION OF GUIDE ARM ON MIG-2C 40-0063391. CLOSED MIG-2C 40-0063391 AND 40-0063392. OPS CHECK GOOD.
